Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


accidently took two doses of viread ,epivir, viramune
Apr 12, 2014

I accidently took two doses within two hours. had numbness, slight fever, tingling all over. Have I poisoned myself against these drugs. When should I start the regimen again ? Thank You

Response from Dr. Young

Hello and thank you for posting.

While you clearly have taken more than the usual dose of your medications this usually does not result in a serious toxicity or overdose.

Generally speaking I would simply resumed treatment at your usual dose and usual time the next day. Also, consider using this episode is opportunity to examine whether there might be strategies to decrease problems with your dosing adherence in the future. For many people using a pillbox helps avoid either missed doses or overdoses.

If your symptoms worsen I would suggest contacting your healthcare provider or urgent care clinic.

I hope that helps, BY



Previous
Atripla with doxycycline, tetracycline, rifampin or streptomycine.
Next
3TC/AZT to 3TC/TDF to 3TC/AZT again

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement